# SDR AWXA0000424

- Difficulty date: June 26, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 55,048 hours, 45,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 6551298
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK;    FRAME TO STRINGER CLIP CRACKED, FWD CARGO BAY. FS 520, STR 19L.  REMOVED DAMAGED SUPPORT IAW 737 SRM 51-30-2,  FABRICATED REPLACEMENT PART PER DWG 65-51298, TREATED PARTS IAW 737 SRM 51-10-2,  INSTALLED REPAIR IAW 737 SRM 51-30-2
